Communications in Information and Systems
Volume 7 (2007)
Parameter estimates for linear partial differential equations with fractional boundary noise
Pages: 1 – 20
Parameter-dependent linear evolution equations with a fractional noise in the boundary conditions are studied. Ergodic-type theorems for stationary and non-stationary solutions are verified and used to prove the strong consistency of a suitably defined family of estimators.
parameter identification; ergodicity; stochastic partial differential equations; fractional Brownian motion; fractional Ornstein-Uhlenbeck process